# SDR DALA2024102110239

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31979
- Aircraft time: 24,829 hours, 9,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6642011) LEFT SIDE OVERWING EXIT EMERGENCY EXIT LIGHTS INOP. REPLACED LT SIDE OVERWING EMERGENCY EXIT LIGHT BATTERY PACK IAW B737 AMM 33-51. OPS CHECKS GOOD.
